# SDR UPS99230613

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 1 THRUST REV OUTBOARD FAIRING MID AND AFT SUPPORT BRACKETS CRACKED.  NR 1 ENGINE THRUST REVERSER OUTBOARD FAIRING MID AND AFT SUPPORT BRACKETS REPLACED IAW MM 78-30-00.
